03-21-2002, 09:27 AM #1Junior Member
- Join Date
- Feb 2002
OK i am not sure if it is all the threads lately but sometimes i feel like i have simpathy irritation of the nips. It seems like only after i read something about gyno i get this damn irritation of the nipps.
I guess my question is do symtoms come and go or are they steady?
should I take some nolva to be safe?
Will the nolva hurt gains?
What doseage and for how long should be taken for symtoms?
I Don't want BIG CHICK BOOBIES!!!!!!
03-21-2002, 10:56 AM #2
03-21-2002, 11:10 AM #3Member
- Join Date
- Jan 2002
rookie? are you talking about having these symptoms at random while all natural? or is this during a cycle? if its offcycle, yes they can come and go (many ppl are very sensative to estrogen, even at natural levels, as well as others who simply convert too much natural test to estrogen) you can either keep nolva on hand and use it when the symptoms occur, or you can try arimidex or liquidex (more expensive) when they pop up... if however you are "on cycle" and these occur, you should consider running arimidex and/or nolva throughout the whole cycle at a low dosage and then increasing the dose when symptoms occur (if they do)... keep in mind arimidex blocks the conversion of test to estrogen and can even lower your estrogen levels too much, while nolva simply blocks the estrogen at the site, but wont lower the circulating levels...
03-21-2002, 11:34 AM #4
if it's during or immediately following your cycle you should take some anti-e right now just to be safe.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)